# SDR DALA2024022102362

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,119 hours, 33,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: CRACK INDICATION ON FRAME 68 LH SIDE, HOLE 4 (I/B LOWER HOLE) DOOR STOP 1. D1-D2= 0.109 INCH. DIAMETER HOLE: 0.250 INCH. AA 5311-01216. AD RELATED. ACTION REQUIRED PRIOR TO FURTHER FLIGHT. IN PASSENGER CABIN (1 EA) (CRACK AT 11 O CLOCK) C/A: PERFORMED REPAIR INSTRUCTIONS ON FRAME 68 LH SIDE, HOLE 4 (I/B LOWER HOLE) DOOR STOP FITTING #1 AS PER A320 SRM 53-41-12-300-011;STEP 2.A ( 4).RECHECK IS REQUIRED AT INSPECTION THRESHOLD FROM TIME OF ADL REPAIR EMBODIMENT 37900 FC ( FH NOT RELEVANT) AND SUBSEQUENT INSPECTION AT INTERVALS 5300 FC ( FH NOT RELEVANT) AS PER A320 SRM 53-41-12-205-010; TABLE 006.TOOL USED SMALL HOLE GAUGES P/N: 2ZVC4; S/N: AE-418596; DUE DATE: 11-NOV-24; MICROMETER P/N: 293-340-30; S/N: 77005451; DUE DATE:12-NOV-24 RII INSPECTION COMPLETE 1573882 AE375QC JOB COMPLETE. (LP: 0206119)
